Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2014, Article ID 825618, 9 pages
http://dx.doi.org/10.1155/2014/825618
Research Article

On a -Analogue of the Elzaki Transform Called Mangontarum -Transform

Department of Mathematics, Mindanao State University, Main Campus, 9700 Marawi City, Philippines

Received 21 June 2014; Revised 19 September 2014; Accepted 19 September 2014; Published 13 October 2014

Academic Editor: Seenith Sivasundaram

Copyright © 2014 Mahid M. Mangontarum. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. M. Elzaki, “The new integral transform ‘Elzaki transform’,” Global Journal of Pure and Applied Mathematics, vol. 7, no. 1, pp. 57–64, 2011. View at Google Scholar · View at Scopus
  2. T. Elzaki, S. Elzaki, and E. Elnour, “On the new integral transform “Elzaki Transform”, fundamental propeties, investigations and applications,” Global Journal of Mathematical Sciences: Theory and Practical, vol. 4, no. 1, pp. 1–13, 2012. View at Google Scholar
  3. T. Elzaki, S. Elzaki, and E. Elnour, “On some applications of new integral transform ‘elzaki transform’,” The Global Journal of Mathematical Sciences: Theory and Practical, vol. 4, no. 1, pp. 15–23, 2012. View at Google Scholar
  4. L. Comtet, Advanced Combinatorics, D. Reidel Publishing, Dordretcht, The Neatherlands, 1974.
  5. L. Carlitz, “q-Bernoulli numbers and polynomials,” Duke Mathematical Journal, vol. 15, pp. 987–1000, 1948. View at Publisher · View at Google Scholar · View at MathSciNet
  6. H. W. Gould, “The q-Stirling numbers of first and second kinds,” Duke Mathematical Journal, vol. 28, pp. 281–289, 1961. View at Publisher · View at Google Scholar · View at MathSciNet
  7. R. Corcino and C. Montero, “A q-analogue of rucinski-voight numbers,” ISRN Discrete Mathematics, vol. 2012, Article ID 592818, 18 pages, 2012. View at Publisher · View at Google Scholar
  8. C. A. Charalambides and N. Papadatos, “The q-factorial moments of discrete q-distributions and a characterization of the Euler distribution,” in Advances on Models, Characterizations and Applications, N. Balakrishnan, G. Bairamov, and O. L. Gebizlioglu, Eds., pp. 57–71, Chapman and Hall/CRC Press, Boca Raton, Fla, USA, 2005. View at Google Scholar
  9. V. Kac and P. Cheung, Quantum Calculus, Springer, New York, NY, USA, 2002.
  10. W. Chung and T. Kim, “On the q-analogue of Laplace transform,” http://arxiv.org/abs/1307.6752.
  11. W. Hahn, “Beiträge zur Theorie der Heineschen Reihen. Die 24 Integrale der HYPergeometrischen q-DIFferenzengleichung. DAS q-Analogon der Laplace-TRAnsformation,” Mathematische Nachrichten, vol. 2, pp. 340–379, 1949. View at Publisher · View at Google Scholar · View at MathSciNet
  12. W. H. Abdi, “On q-Laplace transforms,” Proceedings of the National Academy of Sciences, India, vol. 29, pp. 389–408, 1960. View at Google Scholar · View at MathSciNet
  13. A. de Sole and V. Kac, “On integral representations of q-gamma and q-beta functions,” http://arxiv.org/abs/math/0302032v1.
  14. R. Díaz and C. Teruel, “q,k-generalized gamma and beta functions,” Journal of Nonlinear Mathematical Physics, vol. 12, no. 1, pp. 118–134, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. F. H. Jackson, “q-difference equations,” American Journal of Mathematics, vol. 32, no. 4, pp. 305–314, 1910. View at Publisher · View at Google Scholar · View at MathSciNet
  16. R. D. Carmichael, “The general theory of Linear q-difference equations,” The American Journal of Mathematics, vol. 34, no. 2, pp. 147–168, 1912. View at Publisher · View at Google Scholar · View at MathSciNet
  17. T. Mason, “Properties of the Solutions of Linear q-difference Equations with Entire Function Coefficient,” The American Journal of Mathematics, vol. 37, no. 4, pp. 439–444, 1915. View at Publisher · View at Google Scholar · View at MathSciNet
  18. C. Adams, “On the linear ordinary q-difference equation,” American Mathematics II, vol. 30, no. 1, pp. 439–449, 1915. View at Google Scholar
  19. W. J. Trjitzinsky, “Analytic theory of linear q-difference equations,” Acta Mathematica, vol. 61, no. 1, pp. 1–38, 1933. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. B. Ahmad, A. Alsaedi, and S. K. Ntouyas, “A study of second-order q-difference equations with boundary conditions,” Advances in Difference Equations, vol. 2012, article 35, 2012. View at Publisher · View at Google Scholar · View at Scopus
  21. C. Yu and J. Wang, “Existence of solutions for nonlinear second-order q-difference equations with first-order q-derivatives,” Advances in Difference Equations, vol. 2013, article 124, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. T. Sitthiwirattham, J. Tariboon, and S. K. Ntouyas, “Three-point boundary value problems of nonlinear second-order q-difference equations involving different numbers of q,” Journal of Applied Mathematics, vol. 2013, Article ID 763786, 12 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet